| Model Number |
VICMO_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim # 735290.
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicmo_12.6 implantable collamer lens, of diopter -14.5, into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 lens was exchanged with a longer length lens due to low vault without rotation.This resolved the problem.The cause of the event is reported as unknown.
Additional Manufacturer Narrative
E1 dr.(b)(6).(b)(6) hospital.Phone: (b)(6).Email: (b)(6).Claim # (b)(4).